I fell really bad after taking LSD, will it improve?
I used to be a very, very, smart, active, energetic and healthy person. I took a strong dose of LSD 11 days ago and it was my only experience with drugs in my entire life. Since that I feel very bad. It's hard to think, my mind is heavy and foggy. My friends report I'm apathetic and I fell just like I've became a bit retarded. I also got some photophoby and a feeling of derealization sometimes, but I can deal with those. I know the drug is out of my system so...
What could have happened, medically talking?
Will my condition improve or I messed up a good brain forever?
Hi there. This must have been one of the bad trips, which LSD is infamous for. This happens due to the effect LSD has since it disables one’s judgement about the dose of street LSD . It can bring to surface buried and repressed unconscious material into conscious awareness. A bad trip occurs when the pleasurable effects of LSD turn into nasty and paranoid experience. They usually occur due to adverse environmental influence like noise, a larger dose than you have experienced before. If you are having a bad trip you could change the music to something light and familiar, change the surrounding to outside and quieter and non threatening environment. Confide in a reliable friend, concentrate on your breathing and divert your mind, may be by counting your breaths. Your anxiety is purely an effect of the drug, will pass, and won’t harm you. Self-reassurance works wonders. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.